MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 10ML SYRINGE LUER-LOK¿ TIP; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 10ML SYRINGE LUER-LOK¿ TIP; PISTON SYRINGE
Model Number 309645
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd 10ml syringe luer-lok¿ tip product leaked out a split/crack on the side of two syringes.The following information was provided by the initial reporter: date: (b)(6) 2022 complaint number: (b)(4).Item number: 308-309645 item description: 10ml ll ster syringe w/ 20gx1.5â¿� ndl reg incident description: as per cs, this customer advised that the below syringes appear to have a split/crack in the sides.When pushing medication through the syringe product leaks out the side.This has happen with 2 different syringes.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd 10ml syringe luer-lok¿ tip product leaked out a split/crack on the side of two syringes.The following information was provided by the initial reporter: date: 06/06/2022, complaint number: (b)(4), item number: 308-309645, item description: 10ml ll ster syringe w/ 20gx1.5â¿� ndl reg.Incident description: as per cs, this customer advised that the below syringes appear to have a split/crack in the sides.When pushing medication through the syringe product leaks out the side.This has happen with 2 different syringes.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval yes, d9: returned to manufacturer on: 27-jun-2022.H6: investigation summary: one sample and two photos of a 10ml luer-lock syringe (p/n 309645) were received and evaluated.The sample has a crack in the barrel measuring 11/8 inch long starting ¼ inch from the roof of the barrel.The condition observed is non-conforming per product specification.Potential root cause for the cracked barrel defect is associated with the assembly process.A device history record review was completed for provided lot number 1113346.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.

Brand Name
BD 10ML SYRINGE LUER-LOK¿ TIP
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14940728
Report Number1213809-2022-00368
Device Sequence Number19967149
Product Code FMF
UDI-Device Identifier30382903096450
UDI-Public30382903096450
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number309645
Device Catalogue Number309645
Device Lot Number1113346
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown